Search Results

There are 8289 results for: content related to: Error bounds for reduction of multi-port resistor networks

  1. Numerical analysis of direct current circuits containing bipolar and metal oxide semiconductor transistors

    International Journal of Numerical Modelling: Electronic Networks, Devices and Fields

    Volume 27, Issue 5-6, September-December 2014, Pages: 935–948, M. Tadeusiewicz and S. Hałgas

    Version of Record online : 10 MAR 2014, DOI: 10.1002/jnm.1989

  2. Optimal investment and reinsurance policies in insurance markets under the effect of inside information

    Applied Stochastic Models in Business and Industry

    Volume 28, Issue 6, November/December 2012, Pages: 506–528, I.D. Baltas, N.E. Frangos and A.N. Yannacopoulos

    Version of Record online : 14 SEP 2011, DOI: 10.1002/asmb.925

  3. New multivariate orderings based on conditional distributions

    Applied Stochastic Models in Business and Industry

    Volume 28, Issue 5, September/October 2012, Pages: 467–484, Félix Belzunce, Julio Mulero, José M. Ruiz and Alfonso Suárez-Llorens

    Version of Record online : 14 SEP 2011, DOI: 10.1002/asmb.924

  4. The applications of Saddle point theorem to Dirichlet boundary value problem of differential system

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 16, 15 November 2014, Pages: 2562–2569, Weigao Ge and Yu Tian

    Version of Record online : 11 MAR 2014, DOI: 10.1002/mma.2997

  5. On the asymptotic behavior of a linear viscoelastic fluid

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 7, 15 May 2012, Pages: 769–775, Mauro Fabrizio, Barbara Lazzari and Roberta Nibbi

    Version of Record online : 10 APR 2012, DOI: 10.1002/mma.1602

  6. A complete upper estimate on the localization for the degenerate parabolic equation with nonlinear source

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 4, 15 March 2015, Pages: 630–635, Pan Zheng and Chunlai Mu

    Version of Record online : 7 FEB 2014, DOI: 10.1002/mma.3094

  7. On the linear complexity of generalized cyclotomic binary sequences of length 2pq

    Concurrency and Computation: Practice and Experience

    Volume 26, Issue 8, 10 June 2014, Pages: 1520–1530, Zu-Ling Chang and Dandan Li

    Version of Record online : 31 MAY 2013, DOI: 10.1002/cpe.3052

  8. The free boundary problem of American butterfly option

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 1, 15 January 2014, Pages: 48–55, Chonghu Guan and Fahuai Yi

    Version of Record online : 5 JUN 2013, DOI: 10.1002/mma.2784

  9. Oscillation criteria of a class of fourth order differential equations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 3, February 2012, Pages: 350–359, Maozhu Zhang, Jiong Sun and Jijun Ao

    Version of Record online : 30 DEC 2011, DOI: 10.1002/mma.1583

  10. Higher-order generalized invexity in variational problems

    Mathematical Methods in the Applied Sciences

    Volume 36, Issue 11, 30 July 2013, Pages: 1334–1341, S.K. Padhan and C. Nahak

    Version of Record online : 12 SEP 2012, DOI: 10.1002/mma.2685

  11. On estimation of multivariate prediction regions in partial least squares regression

    Journal of Chemometrics

    Volume 27, Issue 9, September 2013, Pages: 243–250, Weilu Lin, Yingping Zhuang, Siliang Zhang and Elaine Martin

    Version of Record online : 29 AUG 2013, DOI: 10.1002/cem.2530

  12. On an inverse scattering problem for a class Dirac operator with discontinuous coefficient and nonlinear dependence on the spectral parameter in the boundary condition

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 14, 30 September 2012, Pages: 1712–1720, Kh.R. Mamedov and Aynur Çöl

    Version of Record online : 20 JUN 2012, DOI: 10.1002/mma.2553

  13. Blow-up criteria of smooth solutions to the 3D Boussinesq equations

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 3, February 2012, Pages: 278–285, Yuming Qin, Xinguang Yang, Yu-Zhu Wang and Xin Liu

    Version of Record online : 29 DEC 2011, DOI: 10.1002/mma.1558

  14. Energy decay of solutions for an extensible beam equation with a weak nonlinear dissipation

    Mathematical Methods in the Applied Sciences

    Volume 35, Issue 13, 15 September 2012, Pages: 1587–1593, Jum-Ran Kang

    Version of Record online : 11 JUN 2012, DOI: 10.1002/mma.2546

  15. Gradient-based optimization techniques for the design of static controllers for Markov jump linear systems with unobservable modes

    International Journal of Numerical Modelling: Electronic Networks, Devices and Fields

    Volume 28, Issue 3, May/June 2015, Pages: 239–253, Alessandro N. Vargas, Daiane C. Bortolin, Eduardo F. Costa and João B.R. do Val

    Version of Record online : 4 MAR 2014, DOI: 10.1002/jnm.1981

  16. Direct computation of current density to solve 3D electric conduction problems using facet elements with FEM

    International Journal of Numerical Modelling: Electronic Networks, Devices and Fields

    Volume 27, Issue 3, May/June 2014, Pages: 400–417, Pauline Ferrouillat, Christophe Guérin, Gérard Meunier, Brahim Ramdane and Anthony Carpentier

    Version of Record online : 17 DEC 2013, DOI: 10.1002/jnm.1952

  17. Complete controllability for abstract measure differential systems

    International Journal of Robust and Nonlinear Control

    Volume 23, Issue 7, 10 May 2013, Pages: 807–814, Xiaojun Wan and Jitao Sun

    Version of Record online : 14 FEB 2012, DOI: 10.1002/rnc.2785

  18. A Beale–Kato–Majda criterion for the 3D viscous magnetohydrodynamic equations

    Mathematical Methods in the Applied Sciences

    Volume 38, Issue 4, 15 March 2015, Pages: 701–707, Xinguang Yang and Yuming Qin

    Version of Record online : 3 MAR 2014, DOI: 10.1002/mma.3101

  19. The attractor of the dissipative coupled fractional Schrödinger equations

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 5, 30 March 2014, Pages: 645–656, Ming Cheng

    Version of Record online : 27 JUN 2013, DOI: 10.1002/mma.2820

  20. Trace formulae for differential pencils with spectral parameter dependent boundary conditions

    Mathematical Methods in the Applied Sciences

    Volume 37, Issue 9, June 2014, Pages: 1325–1332, Chuan-Fu Yang

    Version of Record online : 27 JUN 2013, DOI: 10.1002/mma.2893